Jump to content
CrazyBoards.org

Recommended Posts

Hi everyone! 

I just joined here after find a few hits on google and reading them. Thought I would toss my hat in the ring. 

I was wondering about Zoloft. I am currently on it after being switched from Prozac (which I was doing alright but not great on giving the time frame of the switch). 

So here is some back ground on why I got switched and the issues I am having. Wondering 2 things really. A) discontiune, and B) find a new Dr. 

I have been dealing with Depression for a long long time i would say mid teens. Wasn't officially diagnosed with it until early 20's. Now I am 29 and back home with my parents. I started seeing my Current Dr. Last year about this time. He was not the one that originally put me on the Pristiq combined with the Prozac. I had some server issues involving school shortly after seeing him and a falling out with my parents shortly after moving back in with them. It landed me in the hospital. At that time we really did not adjust anything to my medication, might have went up on the pristiq or something don't really recall but all was well. Until i started school back. Was seeing a therapist regularly. Me and my therapist was working on trauma I faced as a child on would now be my 3rd visit to see this Dr. I was mainly worried about my out of control anxiety issues that was preventing me from going to school and having panic attacks while driving down the road, because i was dealing with these traumatic events that happened. I had been on buspar and had been taking ativan as needed but didn't feel it was enough. It was at that time he Incressed yet again my Pristiq and switched me from Prozac to Zoloft. I was on Prozac to control my mood swings and anger i developed after substantiating a concussion 2 years earlier. At that time the Pristiq help more than anything, now taking 150mg, and Zoloft building up to 100mg. At that time I did not notice much just noticed a increass in feeling groggy and confusion, then a small down hill slide around 3 months. Seen him 4 months later. Didn't have much to report other than a bit of depression and feeling tired. So he upped it to 150mg...well this is where I'm starting to worry. Since then I have noticed these things. I feel groggy a lot, my head is heavy, sometimes i feel like there is 2 me's like before and after i take it (as it wears offs and peaks), I have memory issues, diarrhea, my headaches are more frequent ( i know because i track them), I get confused easily, i don't feel like me and I just have random emotional out burst. So i seen him a few days ago and express some of these issues and other diagnosis concerns and they got brushed off and i got put on 200mg of Zoloft. so I really need some help. 

Ditch the Zoloft and Ditch the DR?

Any advice would be great! 

Thanks in advance! 

Ash

Link to comment
Share on other sites

Zoloft has some research behind it for PTSD, which might be why the doc wanted to switch you to it. I'm not a mind reader, though, so I can't answer that.

You might try asking about splitting the dose and taking some in the morning and some in the evening. I wonder if it could help with the feeling like it's wearing off.

It's also possible that zoloft just isn't the right med for you and your body.

You could start over with a new pdoc if you don't feel like you can build a working relationship with him. You could also try again and let him know you really feel like you can't stay on this medicine because of the side effects and that you really would like to try something else. There are several other meds in the same category and some other categories of antidepressants to check out.

Link to comment
Share on other sites

  • 3 weeks later...

Thought I would just update.

I ended up in the hospital because of server anxiety and I came close to overdosing on my sleep medication because of my poor memory.

The doctor at the hospital agreed with me on the Zoloft after I told him my history and what I had happening with the Zoloft and discontinued it right away. Left my Pristiq alone (100mg). Then just changed what I take for sleep from seraquel to remeron. Adjusted my anxiety  medication as well. Since then my thinking has been much clearer. I have been off the Zoloft for just over a week. I also don't feel groggy during the day. Now I just have to keep this anxiety monster under control.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...